# SDR 08FDEA02703

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF OLD DOUBLER REPAIR IAW DR 276 FOUND STRINGER 2.9 DAMAGED AT LT INNER FLAP.  REPAIR PERFORMED IAW RAS/FOK/150/2008 ISS C, APPROVED BY EA 6-5752-123003.
